Blocking measures for asymmetric exclusion processes via coupling

Pablo A. Ferrari, Joel L. Lebowitz, Eugene Speer

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We give sufficient conditions on the rates of two asymmetric exclusion processes such that the existence of an invariant blocking measure for the first implies the existence of such a measure for the second. The main tool is a coupling between the two processes under which the first dominates the second in an appropriate sense. In an appendix we construct a class of processes for which the existence of a blocking measure can be proven directly; these are candidates for comparison processes in applications of the main result.

Original languageEnglish (US)
Pages (from-to)935-950
Number of pages16
Issue number6
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability


  • Asymmetric exclusion processes
  • Coupling
  • Invariant blocking measure


Dive into the research topics of 'Blocking measures for asymmetric exclusion processes via coupling'. Together they form a unique fingerprint.

Cite this